# SDR 9724566717

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

AT APPROXIMATELY 3000 FEET WHILE DESCENDING TO LAND, THE NR 1 ENGINE FLAMED OUT.  MAX EGT AFT FLAMEOUT WAS 800C.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE VISUALLY INSPECTED THE ENGINE INCLUDING A BORESCOPE WITH NO DEFECTS FOUND.  NUMEROUS COMPRESSOR BLEED COMPONENTS WERE CHANGED AND THE SUBSEQUENT ENGINE RUN AND BLEED CHECK WERE NORMAL.
